Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2015 (2015), Article ID 286161, 23 pages
http://dx.doi.org/10.1155/2015/286161
Research Article

Image Reconstruction for Diffuse Optical Tomography Based on Radiative Transfer Equation

1Department of Mathematics, Harbin Institute of Technology, Harbin, Heilongjiang 150006, China
2School of Mathematics and Statistics, Northeast Petroleum University, Daqing, Heilongjiang 163318, China
3Department of Mathematics, University of Iowa, Iowa City, IA 52242, USA
4Imaging Diagnosis and Interventional Center, State Key Laboratory of Oncology in South China, Sun Yat-sen University Cancer Center, Guangzhou, Guangdong 510060, China

Received 5 October 2014; Revised 8 December 2014; Accepted 17 December 2014

Academic Editor: Reinoud Maex

Copyright © 2015 Bo Bi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bo Bi, Bo Han, Weimin Han, Jinping Tang, and Li Li, “Image Reconstruction for Diffuse Optical Tomography Based on Radiative Transfer Equation,” Computational and Mathematical Methods in Medicine, vol. 2015, Article ID 286161, 23 pages, 2015. doi:10.1155/2015/286161